Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Heavy Bleeding Even After Medication?

Hi
My wife aged 32 has been bleeding continuously since early May for which she was prescribed tranostat MF for 5 days, then regestrone for 21 days. She still hasn't stopped bleeding and is having heavy blood loss. By the way, she's diabetic too and is undergoing treatment for thyroid also. Kindly advise.
Ashutosh Dvivedi.
Fri, 18 Feb 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Your wife needs gynecological examination, investigations including USG scan to ascertain cause followed by needful treatment. Please consult a gynecologist for help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Thyroid


Loading Online Doctors....
What Causes Heavy Bleeding Even After Medication?

Hi, Your wife needs gynecological examination, investigations including USG scan to ascertain cause followed by needful treatment. Please consult a gynecologist for help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician